# SDR CA101115018

- Difficulty date: November 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 24,636 hours
- Engine: Walter M601E11
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Lug
- Part number: 6310994
- Condition: Worn
- Location: Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH UPPER AND LOWER ATTACH LUGS WERE REPLACED DUE TO WEAR AT THE STRUT ATTACH BOLT HOLE.  THE WEAR WAS NOTICEABLE IF YOU MOVED THE WING TIP FOR AND AFT WHILE THE FLOAT EQUIPPED AIRCRAFT WAS ON THE HARD.
